# SDR SWAA2019022229952

- Difficulty date: February 7, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INTERCOSTAL CRACKED BETWEEN BS 312 TO BS 328, LBL 46.  R&R INTERCOSTAL IAW SRM AND DWG.
